It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-19-2012, 09:53 PM   #1
Newbie
(male)
 
Join Date: Apr 2012
Location: Xi'an, China
Posts: 1
leist22 HB User
Talking Stitch area from Cyst surgery not healing

Hello,

I had a pilonidal cyst removed from my butt back in December 2011. The surgeon stitched up the area and sent me on my way. The stitches were removed in January. I healed up well, but at the end of February I had a spot where a stitch was that opened back up slightly and would bleed a little from time to time. The surgeon assured me this was okay and to just keep some neosporin on it.

Fast track to now: I'm now living in China until the end of August 2012, teaching English for fun.

The stitch would drain a little every now and then but it was no big deal. Then I got strep throat and was prescribed amoxicillin. After I started taking that I noticed a HUGE increase in drainage, most of it coming from the stitch area and maybe some of it coming from the other incision locations. It is almost draining constantly.

What is causing this sudden and large increase in drainage? Could it be the antiobiotic? Also note that I haven't eaten that much the past few days due to not being able to swallow.

I wrote a long email to my surgeon detailing everything that has happened, and he says just to keep neosporin on it and it will eventually close up. If not, I could see a doctor to put some silver nitrate on it to cauterize it. Yet he did not explain why the sudden increase in discharge.

Does anyone have any clue why the large amount of dishcarge? Note that the discharge is mostly a thin reddish/clearish substance, almost like water, but to the amount which it is seeping through my underpants and staining my jeans. Lately it's becoming slightly more bloody, just like you'd expect from a broken scab. The doc says no infection, as long as I'm taking the antibiotic I'll be fine. Just wanting to hear some extra advice! Thanks!

Last edited by leist22; 04-19-2012 at 09:55 PM.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (70), JJ (53), janewhite1 (51), lenvegas (29), midwest1 (25), quincy (20), solofelix (19)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (852), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:18 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!